Incentive-Compatible Debt Contracts: The One-Period Problem


Douglas, Gale ; Hellwig, Martin


URL: http://www.jstor.org/stable/2297737
Additional URL: http://www.ww.uni-magdeburg.de/bizecon/teaching/ST...
Document Type: Article
Year of publication: 1985
The title of a journal, publication series: The Review of Economic Studies
Volume: 52
Issue number: 4
Page range: 647-663
Place of publication: Oxford
Publishing house: Oxford University Press
ISSN: 0034-6527 , 1467-937X
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 320 Political science

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Douglas, Gale ; Hellwig, Martin (1985) Incentive-Compatible Debt Contracts: The One-Period Problem. The Review of Economic Studies Oxford 52 4 647-663 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item